Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 90, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2025, 12:17 AM CDT for Hennepin County, Minnesota. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2025, 12:17 AM CDT (05:17 UTC)
- Expired
- Jun 29, 2025, 1:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Hennepin County, MN
The radar
The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 12:34 AM CDT | NON-TSTM WND DMG | 2 Sw Plymouth, MN | Delayed report of an uprooted tree near 23rd Ave and Garland Lane N. Picture shared via Facebook. Time estimated from radar. |
| Jun 29, 12:42 AM CDT | TSTM WND DMG | 1 Ese Crystal, MN | Delayed report of a downed tree between Crystal and Robbinsdale. Picture shared via Facebook. Time estimated from radar. |
| Jun 29, 12:45 AM CDT | TSTM WND DMG | 1 Nw St. Louis Park, MN | Tree snapped near base and damaged fence. Time estimated from radar. |
| Jun 29, 12:45 AM CDT | TSTM WND DMG | 1 S Robbinsdale, MN | Delayed report of a downed blue ash tree onto a two story home just east of Noble Elementary School. Picture shared via Facebook. Time estimated from radar. |
| Jun 29, 12:46 AM CDT | TSTM WND DMG | 1 N St. Louis Park, MN | Delayed report of a large snapped tree near 394 and Louisiana in St Louis Park. Picture shared via X. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 6:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 387 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2696 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.0
The text
As transmitted.
263
WUUS53 KMPX 290517
SVRMPX
MNC053-290600-
/O.NEW.KMPX.SV.W.0090.250629T0517Z-250629T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1217 AM CDT Sun Jun 29 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwest Hennepin, Northeast Hennepin, West Hennepin, Central
Hennepin, and South Hennepin County in east central Minnesota...
* Until 100 AM CDT.
* At 1217 AM CDT, a severe thunderstorm was located over Medina, or
16 miles west of Minneapolis, moving east at 25 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Minneapolis, Brooklyn Park, Plymouth, Maple Grove, Minnetonka,
Edina, St. Louis Park, Brooklyn Center, Golden Valley, Hopkins,
Orono, Minnetrista, Delano, Corcoran, Medina, Wayzata,
Independence, Maple Plain, Crystal and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
east central Minnesota.
&&
LAT...LON 4504 9377 4513 9363 4510 9330 4505 9331
4505 9332 4498 9332 4498 9333 4487 9333
4502 9377
PARTITION...127053 327053 427053 527053 827053
TIME...MOT...LOC 0517Z 275DEG 21KT 4504 9357
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus4 follow-up statements
858
WWUS53 KMPX 290526
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1226 AM CDT Sun Jun 29 2025
MNC053-290600-
/O.CON.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
1226 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FOR
NORTHWEST HENNEPIN, NORTHEAST HENNEPIN, WEST HENNEPIN, CENTRAL
HENNEPIN, AND SOUTH HENNEPIN COUNTY...
At 1226 AM CDT, a severe thunderstorm was located over Plymouth, or
12 miles northwest of Minneapolis, moving east at 25 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Minneapolis, Brooklyn Park, Plymouth, Maple Grove, Minnetonka,
Edina, St. Louis Park, Brooklyn Center, Golden Valley, Hopkins,
Orono, Minnetrista, Delano, Corcoran, Medina, Wayzata,
Independence, Maple Plain, Crystal and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
east central Minnesota.
&&
LAT...LON 4504 9377 4513 9363 4510 9330 4505 9331
4505 9332 4498 9332 4498 9333 4487 9333
4502 9377
PARTITION...127053 327053 427053 527053 827053
TIME...MOT...LOC 0517Z 275DEG 21KT 4504 9357
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus010
WWUS53 KMPX 290539
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1239 AM CDT Sun Jun 29 2025
MNC053-290600-
/O.CON.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
1239 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FOR
NORTHWEST HENNEPIN, NORTHEAST HENNEPIN, WEST HENNEPIN, CENTRAL
HENNEPIN, AND SOUTH HENNEPIN COUNTY...
At 1239 AM CDT, a severe thunderstorm was located over Minnetonka,
or 9 miles west of Minneapolis, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Minneapolis, Brooklyn Park, Plymouth, Maple Grove, Minnetonka,
Edina, St. Louis Park, Brooklyn Center, Golden Valley, Hopkins,
Orono, Corcoran, Medina, Wayzata, Independence, Maple Plain,
Crystal, New Hope, Robbinsdale and Shorewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
east central Minnesota.
&&
LAT...LON 4507 9364 4508 9363 4510 9354 4506 9331
4505 9331 4505 9332 4498 9332 4498 9333
4487 9333 4500 9370
PARTITION...127053 327053 427053 527053 827053
TIME...MOT...LOC 0526Z 299DEG 30KT 4498 9359
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus169
WWUS53 KMPX 290553
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1253 AM CDT Sun Jun 29 2025
MNC053-290600-
/O.CON.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
1253 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FOR
CENTRAL HENNEPIN AND SOUTH HENNEPIN COUNTY...
At 1253 AM CDT, a severe thunderstorm was located over Minneapolis,
moving east at 40 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Plymouth, Maple Grove, Minnetonka, Edina, St. Louis Park, Brooklyn
Center, Golden Valley, Hopkins, Wayzata, Crystal, New Hope,
Robbinsdale and Medicine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
east central Minnesota.
&&
LAT...LON 4498 9350 4503 9350 4507 9345 4506 9334
4504 9334 4504 9332 4498 9332 4498 9333
4487 9333 4493 9350 4495 9350 4496 9349
4497 9349 4497 9348 4498 9348
PARTITION...527053 827053
TIME...MOT...LOC 0539Z 273DEG 32KT 4496 9344
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Strus827
WWUS53 KMPX 290600
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
100 AM CDT Sun Jun 29 2025
MNC053-290610-
/O.EXP.KMPX.SV.W.0090.000000T0000Z-250629T0600Z/
Hennepin MN-
100 AM CDT Sun Jun 29 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR CENTRAL HENNEPIN AND
SOUTH HENNEPIN COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 100 AM CDT for a portion of
east central Minnesota.
&&
LAT...LON 4498 9350 4503 9350 4507 9345 4506 9334
4504 9334 4504 9332 4498 9332 4498 9333
4487 9333 4493 9350 4495 9350 4496 9349
4497 9349 4497 9348 4498 9348
PARTITION...527053 827053
TIME...MOT...LOC 0553Z 273DEG 32KT 4495 9327
$$
StrusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:42 PM CDT, 5 hours 35 minutes earlier. Its key messages:
- Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
- Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 6:42 PM CDT, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 642 PM CDT Sat Jun 28 2025 .KEY MESSAGES... - Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop. - Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July. && .DISCUSSION... Issued at 249 PM CDT Sat Jun 28 2025 Although initially the unforecast MCS that came out of SoDak this morning added a good deal of uncertainty to the forecast. The wind field across southern MN says that it's impacts on the atmosphere were pretty minimal, with the main impact coming from its cloud cover slowing down diurnal warming. West of the cloud cover, there is a zone of enhanced WAA & isentropic lift near the h7 level that is producing accas across western into central MN that's trying to produce some convection as well, though this looks to remain elevated and continue to struggle and will not be a part of the main show expected for later today. As for the main show, that is expected to kick off quickly between 6pm and 8pm out in the region from Morris over to Mille Lacs. A slight delay in initiation thanks to the morning MCS. This is on the nose of an impressive CAPE gradient, where mlCAPE should be maximized in the 4000-5000 j/kg range. The highest CAPE values will be capped, but it's just north of the cap where storms will blow. Once they go, they'll go fast given the instability. Forecast hodographs do have a clockwise curve, but they're pretty short, indicative of the modest flow at best. This high CAPE/low shear environment will favor multi-cell clusters with occasional supercell structures. At initiation, we'll have the greatest threat for very large hail and brief tornadoes, but these will quickly congeal. This will likely result in one or more forward propagating MCSs that will pose a primarily wind threat through the rest of the night, but confidence is low on how any MCSs will evolve. The uncertainty for Sunday starts right away, besides any remnants from tonight's MCS(S), we're also seeing several CAMs that show yet another MCS coming out of SoDak late tonight into Sunday morning. This MCS would come from the storms we're starting to bubble up in northeast CO, with that energy heading for southern MN Sunday morning. How big of a threat this activity will pose to southern MN will come down to just how robust convection becomes over western/central SoDak tonight. For the rest of Sunday, we'll see a very weak and diffuse wind shift work across MN during the afternoon, with upper 60/lower 70 dewpoints in place. This will result in a diurnal uptick in storms again Sunday afternoon across eastern MN, but given the weak flow, the severe threat looks pretty low for Sunday, with an isolated severe storm possible. The only thing that could change this idea is if we get robust convection coming out of SoDak that kicks off an MCV that could serve as a focus stronger storms over southeast MN and western WI during the afternoon. Monday will be pleasant, but we'll have the upper trough currently over Alberta coming through during peak heating. Cooler temps aloft will allow for the development of some scattered diurnal showers Monday afternoon, with the greatest rain chances north of I-94. Rising heights behind this trough will finally bring as a for sure dry day on Tuesday. For Wednesday and beyond, confidence in the forecast diminishes considerably, with quite a bit of spread still present in the models with how quickly moisture returns to the upper MS Valley. Looking at the EPS, it currently favors a trough/frontal passage on Friday, timed absolutely perfectly for all those afternoon and evening Fourth of July celebrations you may have planned. No need to cancel plans yet, but if you do plan on being out and about to celebrate the Fourth, it would be a good idea to keep an eye on the forecast in the coming days. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 637 PM CDT Sat Jun 28 2025 Thunderstorms are beginning to develop across central Minnesota this evening. Expecting a line of storms to eventually move through the area between 03-09z from northwest to southeast. MVFR/IFR conditions are possible with these storms. Confidence was lower further east for KEAU, so have opted to leave out any overnight precip. Additional showers and storms are possible tomorrow, mainly for eastern MN/western WI, but have only included PROB30 for this. KMSP...Storms are expected between 06-09z. There is a high amount of uncertainty during the morning hours on whether or not showers and storms stick around. Another round of showers and storms are possible during the afternoon, but have only added a PROB30 to account for this for now. /OUTLOOK FOR KMSP/ MON...VFR. Wind NW 10-15G25 kts. TUE...VFR. Wind NW 10-15 kts. WED...VFR. Chc TSRA. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...MPG AVIATION...Dye
Hazardous weather outlook, Jun 28, 1:40 PM CDT, 10 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 140 PM CDT Sat Jun 28 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 291845- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 140 PM CDT Sat Jun 28 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop over west central Minnesota late this afternoon, tracking east and south across the rest of central and southern Minnesota and into western Wisconsin tonight. Initially, tornadoes, very large hail, and damaging wind gusts will be possible, but the greatest severe hazard will transition to a strong wind threat through the night. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe storms possible on Sunday with the best chance in western Wisconsin. The greatest risk will be for damaging winds. More unsettled weather is expected Wednesday through the rest of next week. Some strong to severe storms will be possible with any storms that develop. Storms may possibly impact the area during the late afternoon and evening on the Fourth of July. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this evening and overnight.
In the hours before
Local storm report, Jun 28, 11:33 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1133 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Tstm Wnd Dmg 2 W North Branch 45.50N 93.01W
06/28/2025 Chisago MN Public
3 inch diameter tree branches down.
&&Local storm report, Jun 28, 11:43 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1143 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM Tstm Wnd Dmg St. Michael 45.21N 93.66W
06/28/2025 Wright MN Public
Report via X of trees down in the city of
St. Michael. Time estimated via radar.
&&
RMDLocal storm report, Jun 28, 11:57 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1157 PM CDT Sat Jun 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM Hail 1 SSW St. Michael 45.19N 93.67W
06/28/2025 M0.75 Inch Wright MN Trained Spotter
Time estimated via radar.
&&
RMDSpecial weather statement, Jun 29, 12:00 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1200 AM CDT Sun Jun 29 2025
MNZ059>061-066-068-290530-
Carver MN-Wright MN-McLeod MN-Anoka MN-Hennepin MN-
1200 AM CDT Sun Jun 29 2025
...A STRONG THUNDERSTORM WILL IMPACT HENNEPIN...NORTHEASTERN
MCLEOD...NORTHERN CARVER...WEST CENTRAL ANOKA AND SOUTHEASTERN
WRIGHT COUNTIES UNTIL 1230 AM CDT...
At midnight CDT, Doppler radar was tracking a strong thunderstorm
near Maple Plain, or 12 miles southeast of Buffalo, moving southeast
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Buffalo, Brooklyn Park, Plymouth, Maple Grove, Coon Rapids,
Blaine, Minnetonka, Andover, Brooklyn Center, Fridley, Ramsey,
Champlin, Elk River, Chanhassen, Anoka, St. Michael, Ham Lake,
Otsego, Mound and Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4498 9420 4528 9373 4525 9353 4524 9352
4525 9352 4525 9351 4520 9318 4487 9364
TIME...MOT...LOC 0500Z 295DEG 19KT 4507 9367
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
StrusLocal storm report, Jun 29, 12:15 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1215 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM Flood Buffalo 45.17N 93.88W
06/29/2025 Wright MN Public
MnDOT Camera located in Buffalo showing
flooded roadway at Hwy 55 and 25
intersection.
&&
RMDLocal storm report, Jun 29, 12:17 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1217 AM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Tornado 3 NE Norwood Young Amer 44.81N 93.87W
06/29/2025 Carver MN Trained Spotter
Trained spotter confirmed tornado on ground
near Hydes Lake.
&&
RMDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:07 PM CDT | Tornado Warning | MPX | Pope, Swift | 23 min |
| Jun 28, 7:16 PM CDT | Tornado Warning | MPX | Lac qui Parle | 29 min |
| Jun 28, 7:29 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 46 min |
| Jun 28, 7:31 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 59 min |
| Jun 28, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 31 min |
| Jun 28, 7:44 PM CDT | Tornado Warning | MPX | Lac qui Parle | 21 min |
| Jun 28, 7:47 PM CDT | Tornado Warning | MPX | Swift | 28 min |
| Jun 28, 8:00 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 35 min |
| Jun 28, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 38 min |
| Jun 28, 8:20 PM CDT | Tornado Warning | MPX | Yellow Medicine | 40 min |
| Jun 28, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 19 min |
| Jun 28, 8:35 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 40 min |
| Jun 28, 8:43 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Swift | 32 min |
| Jun 28, 8:46 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 44 min |
| Jun 28, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 24 min |
| Jun 28, 8:55 PM CDT | Special Weather Statement | MPX | Douglas | 35 min |
| Jun 28, 9:07 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 53 min |
| Jun 28, 9:12 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi | 12 min |
| Jun 28, 9:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 38 min |
| Jun 28, 9:26 PM CDT | Flash Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 4 hr |
| Jun 28, 9:31 PM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 19 min |
| Jun 28, 9:36 PM CDT | Tornado Warning | MPX | Benton, Morrison, Stearns | 39 min |
| Jun 28, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 35 min |
| Jun 28, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 40 min |
| Jun 28, 9:57 PM CDT | Tornado Warning | MPX | Renville | 33 min |
| Jun 28, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 36 min |
| Jun 28, 10:21 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 39 min |
| Jun 28, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 1 more | 47 min |
| Jun 28, 10:44 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 20 min |
| Jun 28, 10:48 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 57 min |
| Jun 28, 11:07 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Sibley | 53 min |
| Jun 28, 11:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Isanti, Ramsey, Sherburne and 2 more | 46 min |
| Jun 29, 12:00 AM CDT | Special Weather Statement | MPX | Hennepin | 30 min |
| Jun 29, 12:08 AM CDT | Tornado Warning | MPX | Carver, Hennepin | 37 min |
| Jun 29, 12:13 AM CDT | Flash Flood Warning | MPX | Sherburne, Wright | 95 min |
| Jun 29, 12:15 AM CDT | Tornado Warning | MPX | Carver, Scott, Sibley | 30 min |
| Jun 29, 12:35 AM CDT | Tornado Warning | MPX | Dakota, Hennepin, Scott | 25 min |
| Jun 29, 12:52 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 23 min |
| Jun 29, 1:04 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 21 days |
| Jun 29, 1:14 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 31 min |
| Jun 29, 11:19 AM CDT | Areal Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 22 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.